# SDR AALA202107134929

- Difficulty date: July 8, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 59,217 hours, 34,577 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 52,811 hours, 29,930 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3380021140
- Condition: Damaged
- Location: Lt Engine Fan
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: HIGH SPED REJECTED TAKE OFF (120+ KNOTS) DUE TO MULTIPLE BIRDS INGESTED INTO THE LEFT ENGINE.  **SUPPLEMENTAL REPORT FOR AALA202107124929: MAINTENANCE FOUND 3 EACH 1ST STAGE FAN BLADES ON THE LEFT ENGINE DAMAGED. (#9, #10 & #11) REPLACED DAMAGED FAN BLADES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00005017. ** (OPEN)
